# SDR USAA2012051400026

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 55,637 hours, 8,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367605600200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK ON FLOOR PANEL BETWEEN FR57.1 TO FR58 & BETWEEN -Y2091.1 TO -Y693.  REPAIRED FLOOR PANEL BETWEEN FR57.1 TO FR58, BETWEEN -Y2091.1 TO -Y693 IAW A330 AMM 25-50-00, 25-52-00-000-801A.
